Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhang, Zhiqiang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tong, Howell and Zhang, Zhiqiang (2001) On some distributional properties of a first order non-negative bilinear time series model. Journal of Applied Probability, 38 (3). 659 -671. ISSN 0021-9002

This list was generated on Fri Jun 21 10:01:51 2024 BST.